# SDR IPXA2015101694858

- Difficulty date: October 14, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 29,509 hours, 20,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Loose
- Location: Pax Door Handle
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING MAIN ENTRY DOOR EICAS MESS AND OVERHEAD LT, CAME ON AND STAYED ON DOOR WAS CLOSED AND LATCHED.   TIGHTENED ATTACHING HARDWARE ON HANDLE SHAFT IAW MM 52-12-00, OPS CK OK.
